I realize it probably wasn't a good idea, because I feel awful... Just making sure I don't need to be headed to the ER or anything...
Flexeril already causes drowsiness in some patients and depending on what allergy medication you took, the drowsiness side effect could quite possibly increase. Personally speaking, no need in a trip to the Emergency Room. Unless of course you have a reaction to the cyclobenzaprine and stop breathing or something of that nature... in which case would be an emergency.
- Flexeril Information for Consumers
- Flexeril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flexeril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Sep 2009 • 1 answer
Updated 22 Dec 2012 • 1 answer
Updated 6 May 2014 • 2 answers
Updated 7 Jul 2017 • 1 answer
Updated 7 Aug 2018 • 1 answer